# SDR UPS07850707

- Difficulty date: September 4, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SHEAR TIE CRACKED AT STA 1080 BETWEEN L22L AND L23L.  REMOVED AND REPLACED SHEAR TIE AT STA 1080 L22L AND L23L IAW SRM 51-1-20D AND DWG 3750891.
